# SDR SWAA2025040922278

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 71,806 hours, 42,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD AFT FLAP (PN: 113A3700-20; SN: 997) UPPER SKIN DELAMINATION AT INBOARD EDGE <[01].  REMOVED R/H O/B AFT. FLAP PER AMM 27-51-22; [02] OK TO INSTALL NEW FLAP; [03] INSTALLED RH OB AFT FLAP PER AMM 27-51-22.; [04] INSTALLED RH OB AFT FLAP PER AMM 27-51-22.; [05] INSTALLED RH O/B AFT FLAP PER AMM 27-51-22. RIG AND OPS CHECKS GOOD PER AMM 27-51-22.; [06] VERIFIED INSTALLED RH O/B AFT FLAP PER AMM 27-51-22. RIG AND OPS CHECKS GOOD PER AMM 27-51-22.
